Couldn't find what you looking for?

TRY OUR SEARCH!

OK SO 1 MONTH AGO I GOT A BAD COLD AND I START TO TAKE Z PACK FOR 4 DAY AND IT DIDNT GET BETTER SO I WENT TO THE DOCTOR AND PRSCRIBED ME WITH PENCILLIAN VK 500 4 TIMES A DAY FOR 10 DAYS CAUSE OF STREP THROAT AND I TOOK IT FOR 10 DAYS AT THE END OF THE 10 DAYS I TOOK 5 DAYS OF Z PACK AGAIN AND THEN 10 MORE DAYS OF AMOXCICILLIAN FOR ANOTHER WEEK THINKING IT WOULD BOOST MY GETTING WELL .THE STRAP HAS GONE AWAY BUT NOW I HAVE THIS AFTER EFFECT OF BURNING MOUTH AND TOUNGE AND MY TROAT AND MOUTH ARE DRY AND DUE TO THE FACT I USED TO MUCH SALT WATER AND ORAL CLEANER AND MOUTH WASH CAUSE I HAD SOME MOUTH SORES DUE TO THE INFECTION AND NOW I STILL FEEL BURNING MOUTH AND TOUNGE AND STILL SEE SOME WHITE SPOTS LOOKS LIKE PEALED SKIN OFF THE TONSIL AND SOME RED BLOOD LOOKING STREAK ON THEM AND MY VOICE IS KINDA OF DIFF TOO.IS THIS DUE TO TO MUCH ANTIBIOTICS ,NEED HELP I ALSO HAVE GERD FOR A WHILE NOW

Loading...

I would go back to the doctors.
Reply

Loading...